RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1980, Volume 103, Pages 31–47 (Mi znsl3336)  

This article is cited in 9 scientific papers (total in 9 papers)

Subgroups of the general symplectic group containing the group of diagonal matrices

N. A. Vavilov, E. V. Dybkova


Full text: PDF file (827 kB)

English version:
Journal of Soviet Mathematics, 1984, 24:4, 406–416

Bibliographic databases:

UDC: 519.46

Citation: N. A. Vavilov, E. V. Dybkova, “Subgroups of the general symplectic group containing the group of diagonal matrices”, Modules and linear groups, Zap. Nauchn. Sem. LOMI, 103, "Nauka", Leningrad. Otdel., Leningrad, 1980, 31–47; J. Soviet Math., 24:4 (1984), 406–416

Citation in format AMSBIB
\Bibitem{VavDyb80}
\by N.~A.~Vavilov, E.~V.~Dybkova
\paper Subgroups of the general symplectic group containing the group of diagonal matrices
\inbook Modules and linear groups
\serial Zap. Nauchn. Sem. LOMI
\yr 1980
\vol 103
\pages 31--47
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=618492}
\zmath{https://zbmath.org/?q=an:0468.20041|0529.20036}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 24
\issue 4
\pages 406--416
\crossref{https://doi.org/10.1007/BF01094368}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3336
  • http://mi.mathnet.ru/eng/znsl/v103/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. A. Vavilov, “On subgroups of the unitary group over a semilocal ring”, Russian Math. Surveys, 37:4 (1982), 145–146  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. V. Dybkova, “Overdiagonal subgroups of the hyperbolic unitary group for a good form ring over a field”, J. Math. Sci. (New York), 95:2 (1999), 2096–2101  mathnet  crossref  mathscinet  zmath
    3. N. A. Vavilov, V. A. Petrov, “On supergroups of $\mathrm{Ep}(2l,R)$”, St. Petersburg Math. J., 15:4 (2004), 515–543  mathnet  crossref  mathscinet  zmath
    4. N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  mathnet  crossref  mathscinet  zmath  isi  elib
    5. N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  mathnet  crossref  mathscinet  elib  elib
    6. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    7. N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  mathnet  crossref  mathscinet  zmath  isi  elib
    8. N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, St. Petersburg Math. J., 24:3 (2013), 387–430  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. N. A. Dzhusoeva, V. A. Koibaev, “Normalizer of an elementary net group associated with a non-split torus in the general linear group over a field”, J. Math. Sci. (N. Y.), 209:4 (2015), 549–554  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:99
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018